# SDR DL72S954399

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655838515
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AND CRACKED AT STA 870 STRINGER 10R.  ONE CRACK WAS .25 INCH LENGTH AND THE OTHER 1.50 INCH LENGTH.  DAMAGE WAS LOCATED IN OVERLAPPED SKIN PANELS FORWARD AND AFT OF THE BUTT SPLICE AND DAMAGE REMOVAL RESULTED IN TWO 2.75 BY 4.75 CUTOUTS.  THE SKIN IS MILLED FROM 2024-T351 CLAD PLATE.  MAINTENANCE REPORTS THAT THE MAXIMUM THICKNESS AT EITHER CUTOUT LOCATION IS .225.  ACCOMPLISHED REPAIRS PER DL ERA 302753-14.
